I get them and due to allergic reactions to prescription medications and some OTC's. Hives usually occur due to allergic reaction and the degree of hive severity can vary. Anything from itching and redness to swelling. If you feel itching and redness about the face, head, or neck area and your lips start to feel funny. It is advisable to see a doctor or hospital right away to prevent your tungue or throat from swelling. In less severe cases benadryl and cortizone cream works. The first thing however, is to determine what is causing it and stop using or taking it. The more your body gets the bigger the reaction. Any hives that with use of benadryl does not go away completely or keeps re errupting after two weeks should be treated by a doctor. Other internal problems can also generate hive symptoms.
stress or allergies, try OTC antihistamine like benadryl, or a cortizone cream if that doesnt help, see a doc and get a script for stronger cortizone cream or a steroid
Usually hives is a result of an allergic reaction and I suggest holding ice against the area to calm it down and usually they go away pretty quick.
Cortizone cream helps get rid of them, they r usually cause by an allergic reaction to something
is that like an itching ointment can you buy it any where?
Yes it is and u shud b able to for about 6.99 or less
usually an allergic reaction.
okay thank u very much!